# SDR FDEA201609303400

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 83,408 hours, 29,444 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6053508
- Part serial: DAC290
- Condition: Cracked
- Location: Te Flap
- Part time: 83,408 hours, 29,444 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD FLAP UPPER SURFACE XOF 565, CRACK IN SKIN APPROX 2.5" LONG.  CONFIRMED WITH NDT HFEC.  ENDS OF CRACK MARKED.  REPAIRED RT WING O/B FLAP REF SRM 57-10-00 FIG 85 SHEET2 VOL 1.
